# SDR IPXA2019040540812

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 30,362 hours, 20,202 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED - AFTER T/O TRIM SW WOULD NOT MOVE OUT OF 4.9 UNITS WHICH WAS T/O TRIM. STAB TRIM MSG APPEARED AT 3000' AND COULD NOT BE RESET.R/R RH STAB TRIM BRAKE MODULE PRESSURE SWITCH PER AMM 27-41-0401.  OPS AND LEAKS CHECK GOOD. AIRCRAFT OK FOR SERVICE
